# SDR SIMA2020042030004

- Difficulty date: March 30, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR SKIN HAS A CRACK JUST UNDER THE OPEN/CLOSE HANDLE. (CRACK APPROX 1 " LONG)-C/A-C/W ERS-EM-52MR-1073 BAGGAGE DOOR CARGO DOOR HANGLE CUTOUT CRACK PERMANENT REPAIR.
